# SDR ASAA2017080921588

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,634 hours, 8,533 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 3141C
- Condition: Failed
- Location: Windshield Heat
- Part time: 548 hours, 159 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED, ON LIGHT EXTINGUISHED ON SHORT FINAL. LIGHT EXTINGUISHED AND ON LIGHT RETURNED DURING TAXI IN.  ACFT GROUNDED IAW AMM 30-41-11/401. REMOVED WHCU M320. REMOVED WHCU M322 AND INSTALLED IT ON M320 POSITION FOR THE RIGHT SIDE WINDOW. INSTALLED SERVICEABLE WHCU ON TO M322 POSITION FOR LEFT SIDE WINDOW. BOTH WHCU SYSTEMS TESTED GOOD IAW AMM 30-41-11-710-801.
